On hypersurfaces in space forms satisfying particular curvature conditions of Tachibana type
Kragujevac Journal of Mathematics, Tome 35 (2011) no. 2, p. 223
Cet article a éte moissonné depuis la source eLibrary of Mathematical Institute of the Serbian Academy of Sciences and Arts
We investigate hypersurfaces in space forms satisfying particular curvature conditions which are strongly related to pseudosymmetry. Expressing certain products of curvature tensors as linear combinations of Tachibana tensors we deduce several pseudosymmetry-type results.
Classification :
53B20 53B30 53B50 53C25
Keywords: Pseudosymmetry-type manifolds, Hypersurfaces, Tachibana tensors.
Keywords: Pseudosymmetry-type manifolds, Hypersurfaces, Tachibana tensors.
@article{KJM_2011_35_2_a3,
author = {R. Deszcz and M. Glogowska and M. Plaue and K. Sawicz and M. Scherfner},
title = {On hypersurfaces in space forms satisfying particular curvature conditions of {Tachibana} type},
journal = {Kragujevac Journal of Mathematics},
pages = {223 },
year = {2011},
volume = {35},
number = {2},
language = {en},
url = {http://geodesic.mathdoc.fr/item/KJM_2011_35_2_a3/}
}
TY - JOUR AU - R. Deszcz AU - M. Glogowska AU - M. Plaue AU - K. Sawicz AU - M. Scherfner TI - On hypersurfaces in space forms satisfying particular curvature conditions of Tachibana type JO - Kragujevac Journal of Mathematics PY - 2011 SP - 223 VL - 35 IS - 2 UR - http://geodesic.mathdoc.fr/item/KJM_2011_35_2_a3/ LA - en ID - KJM_2011_35_2_a3 ER -
%0 Journal Article %A R. Deszcz %A M. Glogowska %A M. Plaue %A K. Sawicz %A M. Scherfner %T On hypersurfaces in space forms satisfying particular curvature conditions of Tachibana type %J Kragujevac Journal of Mathematics %D 2011 %P 223 %V 35 %N 2 %U http://geodesic.mathdoc.fr/item/KJM_2011_35_2_a3/ %G en %F KJM_2011_35_2_a3
R. Deszcz; M. Glogowska; M. Plaue; K. Sawicz; M. Scherfner. On hypersurfaces in space forms satisfying particular curvature conditions of Tachibana type. Kragujevac Journal of Mathematics, Tome 35 (2011) no. 2, p. 223 . http://geodesic.mathdoc.fr/item/KJM_2011_35_2_a3/